MAUDE Adverse Event Report: CP MEDICAL VISORB QUICK; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE

CP MEDICAL VISORB QUICK; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE
Model Number VQ493
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported polyglycolic acid fast absorbing suture broke while stitching a patient.(lot# 190213-56) the event occurred during skin surgery but did not cause a delay in procedure.There is no indication of the patient experiencing an adverse event.
 
Additional Manufacturer Narrative
Report amended to reflect test results from issue sample.
 
Event or Problem Description

Brand Name
VISORB QUICK
Common Device Name
POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key8723024
Report Number3012164473-2019-00016
Device Sequence Number11227682
Product Code GAM
UDI-Device Identifier10790986004112
UDI-Public10790986004112
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K023710
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberVQ493
Device Catalogue NumberVQ493
Device Lot Number190213-56
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1